# SDR DALA2019061203521

- Difficulty date: June 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 71,641 hours, 52,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR L1 EMERGENCY LIGHT INOPERATIVE. MAINTENANCE RELAMPED L1 DOOR EMERGENCY LIGHT PER MD88 AMM 33-53. NO FIX. FOUND LIGHT ASSEMBLY DISCONNECTED BEHIND CEILING AND RECONNECTED IT. LIGHT OPERATIONAL CHECK IS OK PER MD88 AMM 33-53. (LP #5453557)
